# SDR AMWA50

- Difficulty date: September 3, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 17,218 hours, 24,059 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE132
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSP IN THE VERT. STAB., THE RIB FLANGE AT CANTED STAB. STA 54.026 WAS FOUND CRACKED IN 3 PLACES ON THE RT SIDE NEAR THE FWD, CENTER AND AFT STRG AND 2 PLACES ON THE LT. REPAIRED CRACKS TO THE RIB FLANGE IN ACCORDANCE TO BEECH SRM P/N 114-590021-9, 51-70-03.
